# SDR ASAA2019092230771

- Difficulty date: September 22, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 49,229 hours, 14,755 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON LND CA SIDE "VTK" CYCLES ON/OFF 30" SEC CYCLE. GROUNDED - YES. ACCOMPLISHED FMC RESET PER FIM 34-61 TASK 836. FMC RESET NORMAL.
